# SDR 9905062287

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287US
- Make and model: Boeing 727251
- Aircraft serial: 21375
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON UPPER FLANGE OF FLOORBEAM FS 1070, LBL 47.  REPAIRED PER EA 22-170706.
